Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 18, 2025, 4:55 AM EST for Bleckley County, Pulaski County, Georgia. It took effect at Feb 19, 2025, 4:00 AM EST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2025, 4:55 AM EST (09:55 UTC)
- In effect from
- Feb 19, 2025, 4:00 AM EST
- Expired
- Feb 19, 2025, 8:17 PM EST
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 19.82 ft at Feb 19, 2025, 5:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
926
WGUS42 KFFC 180955
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
455 AM EST Tue Feb 18 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC023-235-182200-
/O.NEW.KFFC.FL.W.0073.250219T1500Z-250221T0300Z/
/HAWG1.1.ER.250219T1500Z.250220T0600Z.250220T2100Z.NO/
455 AM EST Tue Feb 18 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...From Wednesday morning to Thursday evening.
* IMPACTS...At 20.5 feet, Minor flooding of roads continues on the
southside of Hawkinsville...along Gooseneck Lane. Water continues
to inundate Gooseneck Lane, cutting off access to homes.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Tuesday the stage was 18.3 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 20.3 feet early Thursday
morning. It will then fall below flood stage Thursday
afternoon.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$5 follow-up statements
007
WGUS82 KFFC 181735
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1235 PM EST Tue Feb 18 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC023-235-190545-
/O.CON.KFFC.FL.W.0073.250219T1500Z-250221T0300Z/
/HAWG1.1.ER.250219T0900Z.250220T0600Z.250221T0600Z.NO/
1235 PM EST Tue Feb 18 2025
...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY MORNING TO
THURSDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...From Wednesday morning to Thursday evening.
* IMPACTS...At 20 feet, Minor flooding of roads occurs on the
southside of Hawkinsville, along Gooseneck Lane. With the flooding
of Gooseneck Lane. residents are cutoff from reaching their homes.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Tuesday the stage was 19.2 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 20.4 feet early Thursday morning.
It will then fall below flood stage early Friday morning.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$260
WGUS82 KFFC 190131
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
831 PM EST Tue Feb 18 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC023-235-191345-
/O.EXT.KFFC.FL.W.0073.250219T0900Z-250221T1400Z/
/HAWG1.1.ER.250219T0900Z.250220T1200Z.250221T0800Z.NO/
831 PM EST Tue Feb 18 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO FRIDAY MORNING...
* WHAT...Minor flooding is forecast to begin tonight.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...From late tonight to Friday morning.
* IMPACTS...At 20.5 feet, Minor flooding of roads continues on the
southside of Hawkinsville...along Gooseneck Lane. Water continues
to inundate Gooseneck Lane, cutting off access to homes.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 19.7 feet and rising
slowly.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 20.5 feet Thursday morning. It
will then fall below flood stage early Friday morning.
- Flood stage is 20 feet.
- Flood History...This crest compares to a previous crest of
21.5 feet on 01/19/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$682
WGUS82 KFFC 190943
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
443 AM EST Wed Feb 19 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Pulaski and
Bleckley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC023-235-192145-
/O.CON.KFFC.FL.W.0073.000000T0000Z-250221T1400Z/
/HAWG1.1.ER.250219T1052Z.250220T1200Z.250221T0800Z.NO/
443 AM EST Wed Feb 19 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...Until Friday morning.
* IMPACTS...At 20.5 feet, Minor flooding of roads continues on the
southside of Hawkinsville...along Gooseneck Lane. Water continues
to inundate Gooseneck Lane, cutting off access to homes.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Wednesday the stage was 19.8 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 20.5 feet tomorrow morning.
It will then fall below flood stage early Friday morning.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$854
WGUS82 KFFC 191410
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
910 AM EST Wed Feb 19 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC023-235-200215-
/O.EXT.KFFC.FL.W.0073.000000T0000Z-250220T0600Z/
/HAWG1.1.ER.250219T1800Z.250219T1800Z.250220T0000Z.NO/
910 AM EST Wed Feb 19 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...Until late tonight.
* IMPACTS...At 20 feet, Minor flooding of roads occurs on the
southside of Hawkinsville, along Gooseneck Lane. With the flooding
of Gooseneck Lane, residents are cutoff from reaching their homes.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Wednesday the stage was 19.8 feet.
- Forecast...The river is expected to rise to a crest of 20
feet this afternoon. It will then fall below flood stage this
evening.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$850
WGUS82 KFFC 200117
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
817 PM EST Wed Feb 19 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
GAC023-235-200230-
/O.CAN.KFFC.FL.W.0073.000000T0000Z-250220T0117Z/
/HAWG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM EST Wed Feb 19 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ocmulgee River at US 341 at Hawkinsville.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Wednesday the stage was 19.6 feet and falling.
- Forecast...The river is expected to fall to 14.4 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 4:02 AM EST, 53 minutes earlier.
Area forecast discussion, Feb 18, 4:02 AM EST, 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 402 AM EST Tue Feb 18 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Wednesday) Issued at 359 AM EST Tue Feb 18 2025 Key Message: - A Winter Weather Advisory has been issued for far north Georgia on Wednesday - Light snow accumulations are expected in with in the Advisory, generally less than half an inch with isolated higher totals on the mountain peaks. Today: A very strong surface high (1050 mb or more) centered over the northern Plains and central Canada will control the surface pattern over the Eastern U.S. today. In Georgia we will be on the periphery of the high. This will lead to weak surface pressure gradients and result in very light winds. Expected wind speeds to be 6 mph or less all day. Zonal flow above 500 mb will continue to push moisture in from the west leading to consistent high cloud cover. The cloud cover may inhibit temperatures some, but we still anticipated highs in the 50 for most of the region today. Tonight & Wednesday: A shortwave trough will race through the Southeast during this period. As it moves through Georgia on Wednesday it will bring cool and rainy weather to most of the state. Rainfall totals should be between 0.10 and 0.75 inches, with amounts over 0.50 inches limited to areas south of Macon. Light snow will be possible in the mountains of north Georgia after 4 AM Wednesday. Accumulations are possible, and a Winter Weather Advisory has been issued for several counties across far north Georgia. Total accumulations of a half an inch or less are expected for most, though isolated totals closer to an inch may occur above 2500 ft. The majority of any snow accumulation should occur before noon on Wednesday, but the potential for lingering intermittent snow showers warranted an extension of the Advisory into the evening hours. Travelers should be prepared for slick spots on the roads Wednesday morning. With future forecasts we will be monitoring temperature and dewpoint trends in the guidance to determine if the Advisory needs to be moved south by another row of counties. There appears to be a small window of time right at the onset of precipitation (between 4 AM and 10 AM Wednesday) when wetbulbing could allow for some snow south of the current Winter Weather Advisory. For this to happen we would probably need 925-700 mb temperatures to come in 2-3 degrees cooler than the current forecast as well. The odds of a southward expansion of the Advisory are around 15%. Albright && .LONG TERM... (Wednesday night through Monday) Issued at 359 AM EST Tue Feb 18 2025 The long term period will begin on Wednesday night with the low pressure system centered to the southeast of the forecast area. Showers associated with the low are expected to be coming to an end from west to east. Strong cold air advection is then expected with the northwesterly surface winds on the back side of the low. Temperatures will plummet overnight into Wednesday morning, dropping into the upper teens and low 20s to the north of I-85. Temperatures to the south of the I-85 corridor will also drop below freezing and range from the mid 20s to low 30s. Wraparound moisture is also expected to linger across far north Georgia behind the low and in the vicinity of the parent upper-level low moving across the Midwest. This will promote a chance of light snow flurries lingering in far northeast Georgia late Wednesday night into early Thursday morning. Even in the highest elevations, additional snow accumulations from these flurries should be fairly negligible. High temperatures on Thursday will struggle to get above freezing in northwest Georgia, and only reach into the upper 30s and 40s elsewhere across the forecast area. A strong surface high will work its way southeastward through the Great Plains towards the Southeast CONUS on Thursday into Friday. The influence of this high will keep weather conditions dry and benign through the end of the work week and into the weekend. It appears that Friday morning will be the coldest morning of the long term period, with lows ranging from the teens in far north Georgia to the mid 20s in south-central Georgia. These temperatures will be between 13-18 degrees below daily averages. Furthermore, locations in north and west Georgia could see wind chills in the single digits both Thursday and Friday morning. After this point, a gradual warming trend will begin underneath the surface high, with highs rising into the 40s across the area on Friday afternoon, and both lows and highs increasing by a few degrees each day through the weekend. The high will gradually shift eastward towards the Atlantic over the weekend. Guidance then becomes divergent between members and between runs with respect to the development of surface low over the central Gulf. This low could spread showers into portions of central Georgia on Sunday as it moves eastward. PoPs on Sunday have been limited to slight chance given uncertainty on the position and track of the potential low and how much moisture would be available on the north side. King && .AVIATION... (06Z TAFS) Issued at 1229 AM EST Tue Feb 18 2025 SCT to BKN cirrus AOA 15,000 ft AGL and unrestricted visibility will continue in north and central Georgia through at least 06Z Wednesday. Then a ceilings in the 300 to 2,500 ft range will build in from the west, with rain developing after 09Z Wednesday. Winds will remain light (6 kt or less) through 12Z Wednesday. //ATL Confidence...06Z Update... High confidence in the precipitation, ceiling, visibility and wind speed forecasts. Low confidence in the wind direction forecast after 12Z Tuesday, though a swap to an easterly direction favored by 15Z Tuesday. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 56 35 44 27 / 0 10 80 10 Atlanta 55 38 46 24 / 0 20 80 10 Blairsville 51 30 43 17 / 0 20 80 20 Cartersville 54 33 44 20 / 0 40 80 10 Columbus 60 41 52 27 / 0 60 100 10 Gainesville 54 36 43 25 / 0 10 80 10 Macon 59 39 49 27 / 0 10 90 10 Rome 53 33 43 21 / 0 50 80 10 Peachtree City 57 36 47 22 / 0 30 90 10 Vidalia 62 43 53 35 / 0 10 100 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 1 AM Wednesday to 1 AM EST Thursday for GAZ001>009-011>016-019. && SHORT TERM...Albright LONG TERM....King AVIATION...Albright
Hazardous weather outlook, Feb 18, 3:59 AM EST, 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 359 AM EST Tue Feb 18 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 359 AM EST Tue Feb 18 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Snow showers could develop in far north Georgia after 1 AM on Wednesday. Any accumulations before sunrise should be limited to a half an inch or less. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A light rain snow mix is anticipated in far north Georgia on Wednesday. Accumulations are most likely before noon, but some snow shower activity could linger into the evening hours. Total snow accumulations of half an inch or less are expected below 2500 ft, with localized amounts near one inch possible above 2500 ft. Slick roadways may impact travel in the region, especially Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:04 AM EST | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 15 more | 43 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.